MAUDE Adverse Event Report: CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR

CORDIS US. CORP MYNX CONTROL; DEVICE, HEMOSTASIS, VASCULAR
Model Number N/A
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complaint conclusion: as reported, the delivery system of a 5f mynx control vascular closure device (vcd) malfunctioned when the plastic sheathing at the distal end of the device split while being inserted through the sheath.The device was removed, and another device was used to successfully complete the procedure.There was no reported patient injury.The customer reported left femoral artery access with no tortuosity or calcium, and the device was advanced through a non-cordis sheath.The physician was re-educated to provide support to the distal area of the device while advancing it into the sheath to mitigate recurrence.The mynx vascular closure device (vcd) was used during an interventional procedure using a retrograde approach.The deployer was trained and certified on the mynx device.Femoral artery suitability was verified by angiography, including confirmation of an appropriate sheath insertion angle, and the vessel diameter was verified to be greater than or equal to 5 mm.The device was not used in any vessel other than the femoral artery.No damage to the device or packaging was noted prior to opening, and the device was stored and prepared in accordance with the instructions for use (ifu).A non-sterile 5f mynx control vascular closure device (vcd) was returned for investigation.Visual inspection of the device showed that button 1 and button 2 were not depressed.The stopcock was found open, with a cordis mynx syringe attached to the unit.The sealant was present in its manufactured position and partially exposed.Regarding the condition of the sealant sleeves, a frayed/split/torn condition was observed.The catheter sheath introducer (csi) was not returned for this evaluation.The balloon was deflated, and the core wire was present, while the atraumatic tip did not present any damage or abnormal condition.No additional anomalies were observed during this analysis.A dimensional analysis of the slit length was attempted; however, it could not be executed due to the sealant sleeve condition, which impeded an accurate measurement of the slit.Additionally, the catheter working length was verified and noted to be within the defined parameter.The dimension was obtained using a calibrated ruler.An attempt to perform the functional test to evaluate the insertion/withdrawal into a csi was performed; however, this could not be completed due to the sealant sleeve condition, which resulted in an impediment for insertion into an applicable csi.Additionally, a simulated deployment test evaluation to ensure functionality was performed.The unit worked as intended, deploying the sealant and retracting the balloon respectively.After the tension indicator was aligned by pulling the distal tip in the distal direction, button 1 and button 2 were depressed in the instructed sequence.The reported event of ¿sealant sleeves (cartridge assembly)-frayed/split/torn¿ was observed through analysis of the returned device.Additionally, a condition was noted with the returned device of ¿mynx control system-deployment difficulty-premature¿ due to the partially exposed sealant from the frayed/split/torn sleeves.The exact cause of the observed conditions could not be conclusively determined during product evaluation.Based on the information available for review and product analysis, it is difficult to determine what factors may have contributed to the issue experienced.However, procedural/handling factors (such as using excessive force during insertion, incorrect insertion angle, and/or not supporting the distal end during insertion into the sheath) likely contributed to the damaged condition of the sealant sleeves, the impedance experienced during insertion, and the subsequent premature exposure of the sealant, especially since the sales rep felt the physician needed re-education on supporting the device during insertion.Also, the condition of the sheath (which was not returned for analysis) could have contributed to the issues experienced as well.It should be noted that the mynx control device is manufactured with a slit at the end of the catheter cartridge tubing.The outer sleeve assembly is assembled with 2 side slit overlapping outer sleeves.The sealant is placed right under the outer sleeve assembly and is protected from exposing prematurely.The slits on the outer sleeve assembly are designed to decrease unsheathing force and increase deployment reliability.Refer to the diagram of the mynx control vcd within the ifu displaying the sealant sleeve with slit.If the outer sleeve is damaged/shredded during prepping phase and/or insertion into the sheath, it could cause the sealant to be exposed/swollen prematurely and/or obstruct the device path and prevent the device from being inserted into the procedural sheath.As warned in the ifu, which is not intended as a mitigation, ¿do not use if components or packaging appear to be damaged or defective or if any portion of the packaging has been previously opened.¿ additionally, the ifu states ¿step 1: position balloon, insert the mynx control vcd into the procedural sheath through the sheath valve.Advance the catheter until the sheath catch nears the hub of the sheath.Rotate the sheath catch as needed to hook onto the side port of the procedural sheath.¿ neither the product analysis, nor the information available for review suggests that the failures observed could be related to the design or manufacturing process of the unit.Therefore, no corrective/preventative actions will be taken at this time.
 
Event or Problem Description
As reported, the delivery system of a 5f mynx control vascular closure device (vcd) malfunctioned when the plastic sheathing at the distal end of the device split while being inserted through the sheath.The device was removed, and another device was used to successfully complete the procedure.There was no reported patient injury.The customer reported left femoral artery access with no tortuosity or calcium, and the device was advanced through a non-cordis sheath.The physician was re-educated to provide support to the distal area of the device while advancing it into the sheath to mitigate recurrence.The mynx vascular closure device (vcd) was used during an interventional procedure using a retrograde approach.The deployer was trained and certified on the mynx device.Femoral artery suitability was verified by angiography, including confirmation of an appropriate sheath insertion angle, and the vessel diameter was verified to be greater than or equal to 5 mm.The device was not used in any vessel other than the femoral artery.No damage to the device or packaging was noted prior to opening, and the device was stored and prepared in accordance with the instructions for use (ifu).The device will be returned for evaluation.Addendum: per pe findings, the sealant was present in manufacturing position partially exposed.

Brand Name
MYNX CONTROL
Common Device Name
DEVICE, HEMOSTASIS, VASCULAR
Manufacturer (Section D)
CORDIS US. CORP
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer (Section G)
CORDIS US CORP.
14201 nw 60 avenue
miami lakes FL 33014
Manufacturer Contact
karla castro
5452 betsy ross drive
santa clara, CA 95054
7863138372
MDR Report Key24849345
Report Number3004939290-2026-00411
Device Sequence Number8935958
Product Code MGB
UDI-Device Identifier20862028000424
UDI-Public(01)20862028000424(17)260228(10)F2405101
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P040044
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Model NumberN/A
Device Catalogue NumberMX5060
Device Lot NumberF2405101
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2026
Initial Report FDA Received Date04/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ANOTHER MX5060; HEPARIN DURING PROCEDURE; TERUMO 5F PINNACLE
Patient Age71 YR
Patient SexUnknown
Patient Weight57 KG